# SDR 2008UALA01753

- Difficulty date: March 27, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 22,362 hours, 8,668 cycles
- Engine: Iae V2522A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 360191
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"ENGINE 1 FIRE LOOP A" ECAM MESSAGE AFTER NR 1 ENGINE CHANGE.  SUSPECT A BAD LOOP IN THE ENGINE PYLON AREA.  REPLACED LOOP, INSPECTED ALL CONNECTORS.  ALL SATISFACTORY.
